Advertisement

Fourier Integral Operators. II

  • J. J. Duistermaat
  • L. Hörmander

Abstract

The purpose of this paper is to give applications of the operator theory developed in the first part (Acta Math., 127 (1971), 79–183).

Keywords

Pseudodifferential Operator Holonomy Group Principal Symbol FOURIER Integral Operator Cone Axis 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [29]
    Andersson, K. G., Propagation of analyticity of solutions of partial differential equations with constant coefficients. Ark. Mat., 8 (1970), 277 - 302.CrossRefGoogle Scholar
  2. [30].
    Birhhoff, G. D., Dynamical systems. Amer. Math. Soc. Coll. Publ. 9, New York, 1927.Google Scholar
  3. [31].
    Bourbaxi, N., Espaces vectoriels topologiques. Paris, 1953-55.Google Scholar
  4. [32].
    Bjorken, J. D. and Drell, S., Relativistic quantum fields. Mc Graw-Hill, New York, 1965.Google Scholar
  5. [33].
    Courant, R. and Lax, P. D., The propagation of discontinuities in wave motion. Proc. Nat. Acad. Sci. USA, 42 (1956), 872 - 876.MathSciNetMATHCrossRefGoogle Scholar
  6. [34].
    Dewitt, B. S., Dynamical theory of groups and fields. Relativity, groups and topology, 585-820. Gordon and Breach, New York-London, 1964.Google Scholar
  7. [35].
    Dieudonne, J. and Sçhwartz, L., La dualité dans les espaces (1) et (Cg). Ann. Inst. Fourier (Grenoble), 1 (1949), 61 - 101.MathSciNetMATHCrossRefGoogle Scholar
  8. [36].
    Dugundji, J. and Antosiewicz, H. A., Parallelizable flows and Lyapunov‘s second method. Ann. of Math., 73 (1961), 543 - 555.MathSciNetMATHCrossRefGoogle Scholar
  9. [37].
    Girding, L., Kotaxe, T. and Leray, J., Uniformisation et développement asymptotique de la solution du problème de Cauchy linéaire, à données holomorphes; analogie avec la théorie des ondes asymptotiques et approchées (Problème de Cauchy Ibis et VI). Bull. Soc. Math. France, 92 (1964), 263 - 361.MathSciNetGoogle Scholar
  10. [38].
    Gruéin, V. V., The extension of smoothness of solutions of differential equations of principal type. Dokl. Akad. Nauk SSSR, 148 (1963), 1241-1244. Also in Soviet Math. Dokl., 4 (1963), 248 - 252.Google Scholar
  11. [39].
    Hadamard, J., Le problème de Cauchy et les équations aux dérivées partielles linéaires hyperboliques. Hermann, Paris 1932.Google Scholar
  12. [40].
    Haefliger, A., Variétés feuilletées. Ann. Scuola Norm. Sup. Pisa, 16 (1962), 367 - 397.MathSciNetMATHGoogle Scholar
  13. [41].
    Hörmander, L., Introduction to complex analysis in several variables. D. van Nostrand Publ. Co., Princeton, N. J. 1965.Google Scholar
  14. [42].
    Hörmander, L., Pseudo-differential operators and non-elliptic boundary problems. Ann. of Math., 83 (1966), 129 - 209.MathSciNetMATHCrossRefGoogle Scholar
  15. [43].
    Hörmander, L., On the singularities of solutions of partial differential equations. Comm. Pure Appl. Math., 23 (1970), 329 - 358.MathSciNetCrossRefGoogle Scholar
  16. [44].
    Hörmander, L.,Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients. Comm. Pure Appl. Math., 24 (1971), 671 - 704.MathSciNetCrossRefGoogle Scholar
  17. [45].
    Hörmander, L., Linear differential operators. Actes Congr. Intern. Math. Nice, 1970, 1, 121 - 133.Google Scholar
  18. [46].
    Hörmander, L., On the existence and the regularity of solutions of linear pseudo-differential equations. L‘Enseignement Math., 17 (1971), 99 - 163.MATHGoogle Scholar
  19. [47].
    Palais, R., A global formulation of the Lie theory of transformation groups. Mem. Amer. Math. Soc., 22 (1957).Google Scholar
  20. [48].
    Malgrange, B., Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution. Ann. Inst. Fourier (Grenoble), 6 (1955-56), 271-355.Google Scholar
  21. [49].
    Riesz, M., L‘intégrale de Riemann-Liouville et le problème de Cauchy. Acta Math., 81 (1949), 1 - 223.MathSciNetMATHCrossRefGoogle Scholar
  22. [50].
    Steenrod, N., The topology of fiber bundles. Princeton Univ. Press, Princeton 1951.Google Scholar
  23. [51].
    Unterberger, A. and Bokobza, J., Les opérateurs pseudo-différentiels d‘ordre variable. C. R. Acad. Sci. Paris, 261 (1965), 2271 - 2273.MathSciNetMATHGoogle Scholar
  24. [52].
    Whitney, H., Regular families of curves. Ann. of Math., 34 (1933), 244 - 270.MathSciNetCrossRefGoogle Scholar
  25. [53].
    Zerner, M., Solutions singulières d‘équations aux dérivées partielles. Bull. Soc. Math. France, 91 (1963), 203 - 226.MathSciNetMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1994

Authors and Affiliations

  • J. J. Duistermaat
  • L. Hörmander

There are no affiliations available

Personalised recommendations